# SDR 2011F00206

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N136SL
- Make and model: Piagio P180
- Aircraft serial: 1101
- Aircraft time: 6,724 hours, 4,941 cycles
- Engine: Pwa PT6A6
- Engine time: 7,296 hours, 1,750 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE SURGED AND OVER TORQUED, RT ENGINE SHUTDOWN IN THE AIR.
